MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30GA 7/8IN BSG CLEAR HUB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30GA 7/8IN BSG CLEAR HUB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 302890
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 302890; lot#: unknown.It was reported by the customer that being clogged by the end user additional information: the lot is 3052475.There have been no reported adverse events.
 
Event or Problem Description
No additional information received.Material#: 302890, lot#:3052475.It was reported by the customer that being clogged by the end user.Verbatim: rcc received a complaint via email.Email(s) attached over the last few months we have had several complaints regarding pn 302890 (specifically from po (b)(4)) being clogged by the end user.We would appreciate if someone could look into this issue.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported the needle is clogged.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, four photos were provided for evaluation by our quality team.The photos show the inside of a needle hub looking from the bottom up.No defects or imperfections were observed.A device history record review was completed for provided material number 302890, lot 3052475.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information received material#: 302890, lot#:3052475.It was reported by the customer that being clogged by the end user: rcc received a complaint via email.Email(s) over the last few months: we have had several complaints regarding pn 302890 (specifically from po (b)(4) being clogged by the end user.We would appreciate if someone could look into this issue.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.It was reported the needle is clogged.To aid in the investigation, three samples with no packaging blisters and four photos were provided for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Each sample was then connected to a syringe with saline solution; each needle expelled the solution with a normal flow.The photos show the inside of a needle hub looking from the bottom up.No defects or imperfections were observed.A device history record review was completed for provided material number 302890, lot 3052475.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.

Brand Name
NEEDLE 30GA 7/8IN BSG CLEAR HUB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18884751
Report Number1911916-2024-00174
Device Sequence Number7605438
Product Code FMI
UDI-Device Identifier50382903028905
UDI-Public(01)50382903028905
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302890
Device Lot Number3052475
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer03/13/2024
05/02/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date03/13/2024
05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown